# SDR SWIA2024032600007

- Difficulty date: March 7, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N403SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000738
- Aircraft time: 14,320 hours, 9,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.   (C-CHECK RO 3/25/2024)   REMOVED AND REPLACED LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS. REF SRM 51-40-08. OEM PARTS CHANGE - WEIGHT AND BALANCE NOT CHANGED.
